# SDR WTAA960119

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED, BIRD STRIKE ON LEADING EDGE OF LEFT INBOARD WING NEXT GO FUSELAGE.  ACCOMPLISHED BIRD STRIKE INSPECTION ON AIRCRAFT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
